# SDR SWAA000133

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controler
- Part number: 7638101
- Condition: Erratic
- Location: Cabin Pressure
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, DURING CRUISE, FLIGHT LEVEL AT 37,000 FEET, CABIN ALTITUDE CLIMBED 10,000 FEET, SETTING OFF THE WARNING HORN.  INITIATED EMERGENCY DESCENT USING THE MANUAL CONTROLLER.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER PER MM.
